# SDR P5CA9801470

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INTERCOSTAL SUPPORT FOUND CRACKED BS 570, BL 32R.  REMOVED AND REPLACED AS PER SRM 51-10-01.
